Alert archive / Texas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 39, NWS Midland/Odessa, TX

May 7, 2005Reagan County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 7, 2005, 10:03 PM CDT for Reagan County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2005, 10:03 PM CDT (03:03 UTC)
Expired
May 7, 2005, 10:45 PM CDT
In force
42 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Reagan County, TX

The radar

The San Angelo radar (KSJT), 98 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 7:10 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2005-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2005-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3709 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 080305
SVRMAF
TXC383-080345-
/O.NEW.KMAF.SV.W.0039.050508T0303Z-050508T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1003 PM CDT SAT MAY 7 2005

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN REAGAN COUNTY IN WEST TEXAS

* UNTIL 1045 PM CDT

* AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED 9 MILES SOUTHWEST OF BIG LAKE...MOVING NORTHEAST
  AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BIG LAKE...

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH... HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER... VERY HEAVY RAIN... AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3118 10164 3108 10164 3109 10127 3128 10128

$$
2 follow-up statements
000 
WWUS54 KMAF 080329
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1026 PM CDT SAT MAY 7 2005

TXC383-080345-
/O.CON.KMAF.SV.W.0039.000000T0000Z-050508T0345Z/
REAGAN-
1026 PM CDT SAT MAY 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 PM CDT FOR
SOUTHEASTERN REAGAN COUNTY...

AT 1015 PM CDT...LAW ENFORCEMENT REPORTED PENNY SIZED HAIL JUST EAST 
OF BIG LAKE. AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY 
SIZE HAIL. THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF BIG 
LAKE...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...RURAL 
LOCATIONS OF SOUTHEASTERN REAGAN COUNTY

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3122 10149 3110 10156 3109 10127 3128 10128

$$
000 
WWUS54 KMAF 080343
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1043 PM CDT SAT MAY 7 2005

TXC383-080353-
/O.EXP.KMAF.SV.W.0039.000000T0000Z-050508T0345Z/
REAGAN-
1043 PM CDT SAT MAY 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN REAGAN COUNTY
EXPIRES AT 1045 PM CDT...

AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
EXITED THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING
WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING.

LAT...LON 3122 10149 3110 10156 3109 10127 3128 10128

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 8:03 PM CDT, 2 hours earlier.

Area forecast discussion, May 7, 8:03 PM CDT, 2 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
803 PM CDT SAT MAY 7 2005

.UPDATE...
SEVERE THUNDERSTORM WATCH FOR THE WESTERN LOW ROLLING PLAINS...
EASTERN PERMIAN BASIN AND LOWER TRANS PECOS HAS BEEN ISSUED UNTIL
2 AM CDT. POPS HAVE BEEN RAISED OVER THE LOWER TRANS PECOS BASED ON
THE LATEST RADAR DATA. WE HAVE ALSO MADE ADJUSTMENTS TO THE WINDS
AND DEW POINTS BASED ON THE LATEST OBSERVATIONS.

&&

.PREV DISCUSSION... /ISSUED 240 PM CDT SAT MAY 7 2005/

SHORT TERM...
DRYLINE CONTINUES TO PUSH EASTWARD...AND AT 07/19Z EXTENDED ALONG A
GAIL...BIG SPRING...CRANE...PERSIMMON GAP LINE.  EXPECT THE EASTWARD
MOVEMENT OF THE DRYLINE TO SLOW BY LATE AFTERNOON BEFORE REVERSING
COURSE THIS EVENING.

HEATING OF JUICY AIRMASS TO THE EAST OF THE DRYLINE YIELDING SBCAPES
OF 1000 TO 1500 J/KG.  IN ADDITION...LAPSE RATES OF 7 TO 7.5 C/KM
HOVERING ABOVE MOISTURE DISCONTINUITY. CUMULUS DEVELOPING ALONG THE
DRYLINE...WITH THE ONLY CONVECTION ALONG SAME OVER THE STOCKTON
PLATEAU AS OF 07/19Z.  MODEL DATA DID INDICATE A COUPLE OF WEAK
SHORTWAVE TROUGHS TRAVERSING THE SOUTHERN CWA THIS AFTERNOON...BUT
FURTHER DEVELOPMENT OF THIS CONVECTION WILL PROBABLY DETERMINE
WHETHER THESE SHORTWAVES ARE THERE...OR IF THEY WILL PROVIDE ENOUGH
LIFT TO BREAK THE CAP.  CUMULUS IS ALSO OVER THE WESTERN LOW ROLLING
PLAINS...BUT MAY BE LACKING MID LEVEL SUPPORT.  WILL CARRY A SLIGHT
CHANCE OF TSRA FOR LATE THIS AFTERNOON AND EVENING...SINCE AT LEAST
ISOLATED THUNDERSTORMS COULD DEVELOP WITHOUT ANY MID LEVEL
ASSISTANCE.  SINCE BULK SHEAR VECTORS ARE IN THE 30 TO 40 KT
RANGE...ANYTHING THAT DEVELOPS HAS A DECENT SHOT AT BECOMING
SEVERE.  LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT FROM
ANY THUNDERSTORMS THIS AFTERNOON AND EVENING.

TONIGHT...DRYLINE WILL RUSH BACK TO THE NORTH AND WEST AS H85 WINDS
BACK AND LLJ INCREASES TO 30 TO 40 KT IN RESPONSE TO HEIGHT FALLS
ASSOCIATED WITH SHORTWAVE TROUGH TRANSLATING OVER THE SOUTHWEST
U.S.  SYNOPTIC SCALE LIFT WILL SPREAD EAST OVER THE AREA...ROUGHLY
IN THE 08/05 TO 08/09Z TIMEFRAME.  LOW LEVEL MASS CONVERGENCE WILL
INCREASE ALONG THE RETREATING DRYLINE...WHILE LAPSE RATES WILL
STEEPEN ABOVE THE DRYLINE WITH THE APPROACH OF SHORTWAVE TROUGH AND
COOLER TEMPERATURES ALOFT.  EXPECT WILL SEE TSRA DEVELOP TONIGHT AS
SYNOPTIC SCALE LIFT PROGRESSES WEST TO EAST OVER THE AREA.  SINCE
AIRMASS WILL BE QUITE UNSTABLE...MUCAPES OF AT LEAST 1500 TO 2000
J/KG...H85 LI/S NEAR -6 C...AND BULK SHEAR VECTORS WILL STILL BE 30
TO 40 KT THINK WE COULD SEE SEVERE THUNDERSTORMS LATE TONIGHT ALMOST
AS FAR WEST AS THE UPPER TRANS PECOS...NORTHEAST THROUGH THE
NORTHERN PERMIAN BASIN...AND SOUTH/SOUTHEAST THROUGH THE STOCKTON
PLATEAU AND LOWER TRANS PECOS.  LARGE HAIL AND DAMAGING WINDS WILL
BE THE MAIN THREATS...BUT DEWPOINTS INCREASING INTO THE LOWER 60S
FROM THE WESTERN LOW ROLLING PLAINS TO THE EASTERN PERMIAN BASIN...
AND LOWER TRANS PECOS...AND GOOD DIRECTIONAL SHEAR THROUGH THE
COLUMN COULD ALLOW FOR AN ISOLATED TORNADO TO DEVELOP.  EXPECT
WHATEVER CONVECTION THAT DEVELOPS TO CONGLOMERATE INTO AN MCS AND
MOVE INTO WEST CENTRAL TEXAS AROUND 08/12Z.  WILL MENTION THE
POSSIBLITY OF SEVERE IN THE ZONES.  OTHERWISE...TWEAKED A FEW
TEMPERATURES DOWN OVER THE WESTERN CWA WHERE LOW DEWPOINTS WILL
ALLOW FOR THIS POSSIBILITY.

LONG TERM...
UPPER LEVEL TROUGH WILL MOVE EAST OF THE CWA BY LATE SUNDAY WITH
WEAK RIDGING DEVELOPING IN ITS WAKE.  WILL KEEP A SLIGHT CHANCE OF
THUNDERSTORMS IN THE FORECAST FOR THE EXTREME EASTERN SECTIONS OF
THE AREA...MAINLY BEFORE NOON SUNDAY...AS THE UPPER TROUGH
CONTINUES TO EXIT THE REGION AND A DRYLINE SETS UP OVER THE EASTERN
SECTIONS.  MONDAY IS EXPECTED TO BE DRY AS THE UPPER RIDGE MOVES
OVER THE REGION.  THE RIDGE WILL ALLOW TEMPERATURES TO WARM TO ABOVE
NORMAL READINGS AS A 850MB THERMAL RIDGE SETS UP OVER THE REGION.

ON TUESDAY...THE UPPER RIDGE WILL MOVE EAST OF THE AREA AS AN UPPER
LOW MOVES INTO THE PACIFIC NORTHWEST AND A TROUGH DEEPENS OVER THE
DESERT SOUTHWEST.  BY TUESDAY AFTERNOON...SOUTHWESTERLY FLOW ALOFT
WILL SET UP WITH WEAK UPPER LEVEL DISTURBANCES MAKING THE WEATHER
MORE ACTIVE.  WILL KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
OVER THE EASTERN HALF OF THE CWA THE REMAINDER OF THE WEEK AS THE
DRYLINE REMAINS OVER THE REGION AND ACTS AS A FOCUS FOR THUNDERSTORM
DEVELOPMENT.

TEMPERATURES WILL BE WARM NEXT WEEK WITH THE WARMEST READINGS OVER
THE WESTERN CWA AS THE 850MB THERMAL RIDGE CONTINUES OVER THE AREA.
GFS SHOWS A COLD FRONT APPROACHING THE CWA NEXT WEEKEND AND THIS
FRONT MAY HELP PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 2 AM CDT SUNDAY FOR
      THE FOLLOWING ZONES...GLASSCOCK...MITCHELL...PECOS...REAGAN...
      SCURRY...TERRELL...AND UPTON.

&&

06/21
Hazardous weather outlook, May 7, 8:30 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
830 PM CDT SAT MAY 7 2005

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-081748-
ANDREWS-BIG BEND AREA-BORDEN-CENTRAL LEA COUNTY-CRANE-
DAVIS/APACHE MOUNTAINS AREA-DAWSON-ECTOR-EDDY COUNTY PLAINS-GAINES-
GLASSCOCK-GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY-
HOWARD-LOVING-MARFA PLATEAU-MARTIN-MIDLAND-MITCHELL-
NORTHERN LEA COUNTY-PECOS-PRESIDIO VALLEY-REAGAN-
REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY-
TERRELL-UPTON-VAN HORN AND HIGHWAY 54 CORRIDOR-WARD-WINKLER-
830 PM CDT SAT MAY 7 2005 (730 AM MDT SAT MAY 7 2005)

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN
NEW MEXICO.

.DAY ONE...TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE WESTERN
LOW ROLLING PLAINS...THE EXTREME EASTERN PERMIAN BASIN AND THE LOWER
TRANS PECOS GENERALLY ALONG AND EAST OF A GAIL TO CRANE TO FORT
STOCKTON LINE THIS EVENING.  SOME OF THE THUNDERSTORMS COULD BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS.

OVERNIGHT...THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS
ALONG AND EAST OF A LAMESA TO WINK TO PERSIMMON GAP LINE.
AGAIN...THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT.

WITH ABUNDANT MOISTURE OVER THE EASTERN SECTIONS OF THE AREA...
THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINS.  THESE RAINS
COULD CAUSE ISOLATED FLASH FLOODING ESPECIALLY OVER THE LOW ROLLING
PLAINS...THE EASTERN PERMIAN BASIN AND THE LOWER TRANS PECOS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE OVER THE WESTERN LOW ROLLING
PLAINS...THE EXTREME EASTERN PERMIAN BASIN AND THE LOWER TRANS
PECOS ON SUNDAY.  THESE THUNDERSTORMS SHOULD NOT BE SEVERE...
ALTHOUGH SOME OF THE STRONGER STORM MAY PRODUCE WIND GUSTS TO
45 MPH AND SMALL HAIL.

AFTER A DRY DAY MONDAY...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS
WILL BE POSSIBLE OVER THE EASTERN SECTIONS OF WEST TEXAS TUESDAY
THROUGH THE END OF THE WEEK AS ANOTHER UPPER LEVER DISTURBANCE
APPROACHES THE AREA FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION OVER THE WESTERN LOW ROLLING PLAINS...THE EXTREME
EASTERN PERMIAN BASIN AND THE LOWER TRANS PECOS IS REQUESTED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT (LOWER CASE)
HTTP://WWW.WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 7, 8:51 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
851 PM CDT SAT MAY 7 2005

TXZ075-080215-
PECOS TX-
851 PM CDT SAT MAY 7 2005

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PECOS COUNTY.

A CLUSTER OF STRONG THUNDERSTORMS ARE DEVELOPING ACROSS CENTRAL
PECOS COUNTY...ABOUT 14 MILES EAST OF FORT STOCKTON. THESE STORMS
ARE MOVING TO THE NORTHEAST AT 20 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS TO NEAR 50
MPH...HAIL TO THE SIZE OF MARBLES...VERY HEAVY RAIN...AND DEADLY
CLOUD TO GROUND LIGHTNING.

THESE STORMS WILL AFFECT MOTORISTS DRIVING ALONG INTERSTATE 10
BETWEEN FORT STOCKTON AND BAKERSFIELD.

BE PREPARED TO SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, May 7, 9:04 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
904 PM CDT SAT MAY 7 2005

TXZ063-070-080245-
GLASSCOCK TX-REAGAN TX-
904 PM CDT SAT MAY 7 2005

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR GLASSCOCK AND REAGAN COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF BEST OR 7 MILES
SOUTHWEST OF BIG LAKE AT 904 PM CDT...MOVING NORTHEAST AT 25 MPH.
ANOTHER STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST OF GARDEN
CITY...MOVING NORTHEAST AT 20 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS TO NEAR 50
MPH...HAIL TO THE SIZE OF DIMES...VERY HEAVY RAIN...AND DEADLY
CLOUD TO GROUND LIGHTNING.

THESE STORMS WILL AFFECT BIG LAKE AND MOTORISTS ON FARM TO MARKET
ROAD 33 AND HIGHWAY 158.
Special weather statement, May 7, 9:44 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
944 PM CDT SAT MAY 7 2005

TXZ070-080330-
REAGAN TX-
944 PM CDT SAT MAY 7 2005

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHERN REAGAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF BIG LAKE AT
944 PM CDT...MOVING NORTHEAST AT 30 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING GUSTY WINDS TO NEAR 50
MPH...HAIL TO THE SIZE OF DIMES...VERY HEAVY RAIN...AND DEADLY CLOUD
TO GROUND LIGHTNING.

THIS STORM WILL AFFECT BIG LAKE AND MOTORISTS ON HIGHWAY 67 EAST OF
TEXON.

06

Nearby

Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.